# SDR SWAA2020092417884

- Difficulty date: August 27, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 46,161 hours, 24,728 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Skin
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT FLOOR DENTED UNDER FIRST OBSERVERS SEAT.  REMOVED AND REPLACED COCKPIT FLOOR WEB, PER SRM 51-10-02 AND SRM 51-40-02.
